| Model Number |
11400M |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Endocarditis (1834); Insufficient Information (4580)
| Date of Event |
03/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was learned through implant patient registry that a patient with a 31mm 11400m mitral valve implanted in the tricuspid position was explanted after an implant duration of 6 months and 9 days due to unknown reason.The explanted valve was replaced with a 31mm 11400m valve.The patient was in recovery post procedure.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional customer complaint.The information reported may or may not be related to the edwards device.
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was learned through implant patient registry and investigation that a patient with a 31mm 11400m mitral valve implanted in the tricuspid position was explanted after an implant duration of 6 months and 9 days due to recurrent endocarditis.The explanted valve was replaced with a 31mm 11400m valve.Per medical records, the patient was admitted for sepsis due to e.Faecium and mssa bacteremia, and sacroiliitis.The patient was treated with iv antibiotics.The patient underwent redo-tvr with a 31mm 11400m valve, redo-mvr with a non-edwards valve.Post bypass tee showed both valves with no pvl.The patient tolerated the procedure with no immediate complications.
Additional Manufacturer Narrative
Manufacturer narrative: updates sections b5, b7, g3, g6, h2, h6 health effect - clinical code, device code(s), and type of investigation.Corrected data: based on the additional information, this event is no longer considered reportable and this correction is being submitted.